# SDR IXXA06SMN016S

- Difficulty date: January 5, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1440
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECT, AFT CARGO COMPT BEAM FLOOR WEB CORRODED , STA 1440.000 RBL 45.  PERFORMED MAJOR REPAIR IAW DC8 SRM 51-2-1 FIG 1 (SHEET 2, 12), TR  51-130 DATED 01-26-04.  REMOVED FASTENERS IAW DC8 SRM 51-1-20D.  REMOVED CORROSION IAW DC8 SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW DC8 SRM 53-2-0 PG 2P. CUT OUT CORRODED SECTION, FABRICATED REPAIR ANGLE, FILLER WEB, REPAIR DOUBLER, SPACER WEB IAW DC8 SRM 51-2-1 FIG 1 (SHEET 2, 12), DC8 SRM 53-7-2 FIG 9 ITEM B, DC8 SRM 51-2-0 FIG 50 (SHEET 71).  CLEANED, TREATED AND PRIMED AREA, REPAIR PARTS IAW DC8 SRM 51-1-11.  INSTALLED REPAIR PARTS IAW DC8 SRM 51-2-1 FIG 1 (SHEET 2, 12), DC8 SRM 51-1-20D, DC8 SRM 51-3-1 (TORQUE).
